# SDR HNAA2013040400204

- Difficulty date: April 4, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 85210240007
- Condition: Cracked
- Location: Handrail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HANDRAIL UPPER SUPPORT STRUT IS CRACKED AT UPPER ATTACHMENT END.  R & R HANDRAIL UPPER STRUT AND INSTALLED ORIGINAL HARDWARE.
